# SDR AALA20170210003

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 66,875 hours, 8,463 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429072
- Part serial: 553
- Condition: Faulty
- Location: Brakes
- Part time: 6,670 hours, 757 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTOBRAKES WENT TO DISARM ON LANDING WITHOUT BRAKE PEDAL APPLICATION.  AUTOBRAKES 2 WAS SET. REMOVED AND REPLACED BRAKE SYSTEM CONTROL UNIT IAW AMM 32-42-01. OPS CHECKED GOOD.
